# SDR ASOA2019120495116

- Difficulty date: November 29, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 41,904 hours, 32,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200106082
- Condition: Odor
- Location: Nr 1
- Part time: 37,036 hours, 20,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG ELECTRICAL ODOR IN COCKPIT LASTED SEVERAL MINUTES AND CLEARED. FA REPORTED "HAZE" IN CABIN  ALSO LASTING SERVERAL MINUTES. ITEM MOVED TO MEL#21-51-00-3. 12/4/19 MX REPLACED #1 PACK ACM WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
